# SDR DALA2017031002051

- Difficulty date: March 9, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 81,885 hours, 37,526 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 440-456
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE ANTENNA ADAPTER PLATE UNDER ANTENNA AT BS 440 - 456 BETWEEN STRINGERS 29 AND 30R CORRODED. REPAIRED IAW ERA 555819-14.
